Granulomas and nodules (which are not the same thing) can (rarely!) occur after Juvederm, and granulomas, but not nodules, can (rarely!) last up to two years. However, in my experience they should not be white in appearance. An experienced dermatolopathologist would be able to look at a biopsy and tell you not only what kind of reaction you are having, but also very likely which material was injected. The biopsy should be covered under insurance and will heal very quickly. I would recommend you find a good dermatologist in Florida who can perform a mucosal biopsy for you and go from there.
It is possible to get lumps in the lips from hyaluronic acid filler, and if they persist for months as yours did, it is suspicious for granulomas which are chronic inflammatory nodular reactions to the filler. If hyaluronidase failed to improve the problem, then I would recommend a biopsy with a dermatologist. Most dermatologists perform lip biopsies and it can be done delicately, sparing the surrounding normal skin. If a biopsy shows granulomas then treatment with intralesional steroid can be done.
I have removed silicone from the lips of many patients over the years. It is a painstaking process.Sometimes it surfaces, sometimes it moves back down, sometimes it swells, sometimes it looks fine. Usually there are several rounds of surgery that are necessary because of this reason. It's not a fun process. The only thing I can say is that an in-person examine with a doctor who is very experienced with fillers and facial reconstruction is your best bet. At 20 months out, my assumption is that this is not Juvederm. It just doesn't last that long. It's also a more bluish translucent color when it's placed too shallow, and yours appears to be a white pocket of material. There are many great doctors in S. Florida. Look on this site to find some and have an in-person exam.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."